# SDR V2JA201201160013

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 7,281 hours, 5,497 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Autofeathering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CREW EXPERIENCED LEFT ENGINE UNCOMMANDED AUTOFEATHER ON APPROACH TO DESTINATION.  CREW DEACTIVATED SYSTEM.  ACFT LANDED SAFELY. ADJUSTED LT & RT POWER LEVER CAM SWITCHES AND PERFORMED AUTOFEATHER HIGH & LOW PRESSURE SWITCH FUNCTIONAL TEST IAW AMM, OPS CHECKED NORMAL, NO FAULTS FOUND.
